Translator Disclaimer
2017 $\star $-reductions of ideals and Prüfer $v$-multiplication domains
E. Houston, S. Kabbaj, A. Mimouni
J. Commut. Algebra 9(4): 491-505 (2017). DOI: 10.1216/JCA-2017-9-4-491

Abstract

Let $R$ be a commutative ring and $I$ an ideal of $R$. An ideal $J\subseteq I$ is a reduction of $I$ if $JI^{n}=I^{n+1}$ for some positive integer~$n$. The ring~$R$ has the (finite) basic ideal property if (finitely generated) ideals of $R$ do not have proper reductions. Hays characterized (one-dimensional) Pr\"ufer domains as domains with the finite basic ideal property (basic ideal property). We extend Hays's results to Pr\"ufer $v$-multiplication domains by replacing ``basic'' with ``$w$-basic,'' where $w$ is a particular star operation. We also investigate relations among $\star $-basic properties for certain star operations $\star $.

Citation

Download Citation

E. Houston. S. Kabbaj. A. Mimouni. "$\star $-reductions of ideals and Prüfer $v$-multiplication domains." J. Commut. Algebra 9 (4) 491 - 505, 2017. https://doi.org/10.1216/JCA-2017-9-4-491

Information

Published: 2017
First available in Project Euclid: 14 October 2017

zbMATH: 06797096
MathSciNet: MR3713525
Digital Object Identifier: 10.1216/JCA-2017-9-4-491

Subjects:
Primary: 13A15, 13A18, 13C20, 13F05, 13G05

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 4 • 2017
Back to Top